Journal article icon

Journal article

A Functional Central Limit Theorem for a Class of Interacting Markov Chain Monte Carlo Methods

Abstract:

We present a functional central limit theorem for a new class of interacting Markov chain Monte Carlo algorithms. These stochastic algorithms have been recently introduced to solve non-linear measure-valued equations. We provide an original theoretical analysis based on semigroup techniques on distribution spaces and fluctuation theorems for self-interacting random fields. Additionally we also present a series of sharp mean error bounds in terms of the semigroup associated with the first orde...

Expand abstract
Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
ELECTRONIC JOURNAL OF PROBABILITY
Volume:
14
Pages:
2130-2155
Publication date:
2009-10-04
EISSN:
1083-6489
ISSN:
1083-6489
Source identifiers:
172676
Language:
English
Keywords:
Pubs id:
pubs:172676
UUID:
uuid:6bcb81cf-5f35-49d3-9023-445397ad49c6
Local pid:
pubs:172676
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP